Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 27, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at May 16, 2017, 9:43 PM CDT for 4 counties in Wisconsin. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2017, 9:43 PM CDT (02:43 UTC)
- Expired
- May 16, 2017, 10:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Langlade County, WI, Lincoln County, WI, Marathon County, WI, Shawano County, WI
The radar
The Green Bay radar (KGRB), 120 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 9:47 PM CDT | HAIL 1 | 5 N Wausau, WI | |
| May 16, 10:00 PM CDT | HAIL 0.25 | Wausau, WI | NEAR BRIDGE STREET AND 17TH AVENUE IN WAUSAU. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 16, 4:02 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.7 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 234 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 1926 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.1
The text
As transmitted.
128
WUUS53 KGRB 170243
SVRGRB
WIC067-069-073-115-170345-
/O.NEW.KGRB.SV.W.0027.170517T0243Z-170517T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
943 PM CDT TUE MAY 16 2017
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Southeastern Lincoln County in north central Wisconsin...
Northeastern Marathon County in central Wisconsin...
Southwestern Langlade County in north central Wisconsin...
Western Shawano County in northeastern Wisconsin...
* Until 1045 PM CDT.
* At 942 PM CDT, severe thunderstorms were located along a line
extending from near Merrill to near Rib Mountain, moving east at 40
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Wausau, Antigo, Weston, Merrill, Rib Mountain, Wittenberg, Council
Grounds State Park, Rothschild, Schofield and Ringle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1000 PM CDT for central and
north central Wisconsin.
LAT...LON 4536 8899 4479 8898 4485 9000 4524 8982
TIME...MOT...LOC 0242Z 269DEG 33KT 4514 8959 4493 8973
HAIL...1.00IN
WIND...60MPH
$$
Kurimski3 follow-up statements
171
WWUS53 KGRB 170304
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
1004 PM CDT TUE MAY 16 2017
WIC067-069-073-115-170345-
/O.CON.KGRB.SV.W.0027.000000T0000Z-170517T0345Z/
Lincoln WI-Marathon WI-Langlade WI-Shawano WI-
1004 PM CDT TUE MAY 16 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHEASTERN LINCOLN...NORTHEASTERN MARATHON...SOUTHWESTERN
LANGLADE AND WESTERN SHAWANO COUNTIES...
At 1003 PM CDT, severe thunderstorms were located along a line
extending from 8 miles west of Antigo to near Weston, moving east at
35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Wausau, Antigo, Weston, Rib Mountain, Wittenberg, Rothschild,
Schofield, Ringle, Polar and Norrie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4536 8899 4479 8898 4484 8976 4527 8959
TIME...MOT...LOC 0303Z 274DEG 32KT 4512 8932 4492 8952
HAIL...1.00IN
WIND...60MPH
$$
EB221
WWUS53 KGRB 170325
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
1025 PM CDT TUE MAY 16 2017
WIC069-170335-
/O.CAN.KGRB.SV.W.0027.000000T0000Z-170517T0345Z/
Lincoln WI-
1025 PM CDT TUE MAY 16 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 500 AM CDT for
central, north central and northeastern Wisconsin.
LAT...LON 4479 8898 4484 8976 4502 8968 4512 8939
4524 8899
TIME...MOT...LOC 0325Z 259DEG 35KT 4513 8914 4495 8926
$$
WIC067-073-115-170345-
/O.CON.KGRB.SV.W.0027.000000T0000Z-170517T0345Z/
Marathon WI-Langlade WI-Shawano WI-
1025 PM CDT TUE MAY 16 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHEASTERN MARATHON...SOUTHWESTERN LANGLADE AND WESTERN SHAWANO
COUNTIES...
At 1025 PM CDT, severe thunderstorms were located along a line
extending from Antigo to 11 miles northwest of Wittenberg, moving
east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Wausau, Antigo, Weston, Rib Mountain, Wittenberg, Rothschild,
Schofield, Ringle, Polar and Norrie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4479 8898 4484 8976 4502 8968 4512 8939
4524 8899
TIME...MOT...LOC 0325Z 259DEG 35KT 4513 8914 4495 8926
HAIL...1.00IN
WIND...60MPH
$$
EB251
WWUS53 KGRB 170330
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
1030 PM CDT TUE MAY 16 2017
WIC067-073-115-170339-
/O.CAN.KGRB.SV.W.0027.000000T0000Z-170517T0345Z/
Marathon WI-Langlade WI-Shawano WI-
1030 PM CDT TUE MAY 16 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARATHON...
SOUTHWESTERN LANGLADE AND WESTERN SHAWANO COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled. However small hail and
gusty winds up to 40 mph are still possible with these thunderstorms.
A severe thunderstorm watch remains in effect until 500 AM CDT for
central, north central and northeastern Wisconsin.
LAT...LON 4479 8898 4484 8976 4502 8968 4512 8939
4524 8899
TIME...MOT...LOC 0328Z 269DEG 33KT 4513 8910 4495 8922
$$
EBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 9:30 PM CDT, 13 minutes earlier.
Area forecast discussion, May 16, 9:30 PM CDT, 13 minutes before
Area Forecast Discussion...UPDATED National Weather Service Green Bay WI 930 PM CDT Tue May 16 2017 New Information added to update section .UPDATE... Issued at 926 PM CDT Tue May 16 2017 Severe threat has transitioned from primarily a tornado threat to more of a wind/hail threat. Just dropped Oneida/Vilas from Tornado Wath 222 since the severe threat is over in that area...at least for a time. Considering replacing 222 with a Severe Thunderstorm Watch which would also extend farther to the south and east. Plan to have a decision on that by 03Z, when WW222 expires. UPDATE Issued at 703 PM CDT Tue May 16 2017 Cluster of intense/severe storms from northwest Wisconsin tracking toward the NW part of the forecast area. Storms will pose a threat of hail, wind, and tornadoes, especially with surface boundary across that area. Also watching an MCS heading out of NE/western IA that could affect east-central Wisconsin after midnight. That is if northwest Wisconsin storms do not drop southeast into that area first. && .SHORT TERM...Tonight and Wednesday Issued at 301 PM CDT Tue May 16 2017 Several rounds of showers and thunderstorms expected for the remainder of the afternoon through Wednesday. First round of showers and thunderstorms moving across central Wisconsin this afternoon. These storms were producing locally heavy rain and frequent lightning. Marshfield was down to 1/2 mile in heavy rain a little while ago. This round of showers and thunderstorms should stay mainly north and west of the Fox Valley this afternoon. Attention then turns to more convection developing along a cold front west of the area this afternoon. Convection should develop along the front and then move into central and north-central Wisconsin this evening. Enough shear present to provide a small risk of severe weather. Somewhat concerned that convection this afternoon could limit severe potential, but think some destabilization can be anticipated late this afternoon and early this evening to continue the risk. Another round of showers and thunderstorms is expected to develop west of the area later tonight and move across central and north-central after midnight. Most of the shower and thunderstorm activity should stay north and west of the Fox Valley. Attention then turns to Wednesday where there is a slight risk of severe thunderstorm. Some of these storms could become severe with damaging winds and large hail. There is some uncertainty due to cloud cover and ongoing convection Wednesday morning, but greatest risk of severe thunderstorms would be across northeast and east-central Wisconsin. Highs on Wednesday will be tricky depending on cloud cover and rain, ranging from the lower to middle 60s far north to the upper 70s far east. .LONG TERM...Wednesday Night Through Tuesday Issued at 301 PM CDT Tue May 16 2017 Models are in general agreement with the overall mean flow into early next week. The initial shortwave trough will continue to lift northeast through the Great Lakes Wednesday night/Thursday and bring additional showers/thunderstorms to northeast WI. An upstream shortwave trough is then expected to settle over the central Rockies late week before lifting north-northeast through the Upper MS Valley this weekend and bringing the next chance for precipitation to the forecast area. The unsettled weather pattern persists into early next week as another shortwave trough/cold front sweeps into the Great Lakes around Tuesday. Temperatures will take a nosedive starting on Thursday and remain cool through Saturday before readings get closer to normal early next week. Wednesday night looks wet, plain and simple as the surface low/ cold front and mid-level shortwave trough moves into the western Great Lakes. Instability is moderately-strong initially with Capes in the 1000-1500 J/KG range and LI's in the -3 to -8 range in the evening. SPC's marginal/slight risk of severe thunderstorms still looks valid based on these parameters. There will also be plenty of moisture available with dew points in the 50s to lower 60s and PW values in the 1.00-1.50" range, thus localized heavy rainfall does exist Wednesday night. The higher rain potential would be along and left of the track of the surface low, which right now would be across central WI. Thus, north-central WI would see the higher QPF values. Min temperatures may be tricky depending on how fast the cold front shifts east. The NAM is farthest east and seems too quick with the surface low lifting northeast along the boundary. Prefer the milder readings with upper 40s to lower 50s north-central, upper 50s to lower 60s east-central WI. The surface low quickly exits the region Thursday morning dragging the cold front across the rest of WI by Thursday afternoon. Showers are a good bet Thursday morning (especially north) until the frontal passage occurs, then drier/more stable air mass begins to advect into the area. The biggest change will be temperatures as readings fall behind the front into the 40s north, 50s south by late afternoon. As an area of high pressure sinks south into northern sections of North Dakota and Minnesota Thursday night, skies will clear and temperatures will drop accordingly. Depending on wind speeds, there is a possibility of frost across the north as min temperatures fall into the lower 30s. Even central WI is vulnerable with middle 30s, however some clouds may start to return toward daybreak which would limit the frost threat. This area of high pressure moves east across northern sections of the Great Lakes on Friday, but clouds will already be starting to increase in advance of the next weather system pushing across the central/southern Rockies. In fact, the CMC already brings light rain into the southern half of WI Friday afternoon. For now, will thicken the clouds and bring a small pop into at least central WI for later on Friday. Coolest temperatures of the extended forecast will be on Friday with readings in the lower 50s near Lake MI, middle to upper 50s elsewhere. As this mid-level shortwave trough lifts northeast into the Plains Friday night into Saturday, low pressure and its associated cold front will also move northeast across the Upper MS Valley/Midwest and bring showers/possible thunderstorms to northeast WI. The higher pops would occur on Saturday as the cold front pushes toward WI. Instability is rather weak with this system, thus a severe threat appears minimal at this time. The gulf is open, however, thus locally heavy rain cannot be ruled out. Temperatures to remain below normal, though not as cool as Thursday night/Friday. Look for max temperatures on Saturday to range from the middle to upper 50s north/lakeside, upper 50s to lower 60s south. The showers would then continue through Saturday night as the cold front moves across WI and the surface low tracks northeast into Ontario. Models are having timing issues as to how fast this system will pull away from Wisconsin as we head into Sunday. The ECMWF is actually the fastest with the clearing trend, whereas the CMC holds precipitation chances into Monday. Too much uncertainty to simply go dry, thus have left small chance pops in the forecast on Sunday. Temperatures will edge higher with readings in the upper 50s north-central, lower to middle 60s south. After a brief respite Sunday night/Monday, precipitation chances return again by Tuesday as the next mid-level shortwave trough/ surface cold front sweeps into the western Great Lakes. Temperatures will continue to edge higher with readings Monday and Tuesday just a bit below normal. && .AVIATION...for 00Z TAF Issuance Issued at 703 PM CDT Tue May 16 2017 Thunderstorms will be the main aviation forecast concern during the period. Low ceilings may also work into the north later tonight. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE.........Skowronski SHORT TERM.....Eckberg LONG TERM......Kallas AVIATION.......Skowronski
Hazardous weather outlook, May 16, 2:47 PM CDT, 6 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 247 PM CDT Tue May 16 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-172000- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 247 PM CDT Tue May 16 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Rest of the afternoon and tonight Scattered thunderstorms are expected at times for the remainder of the afternoon and tonight, mainly north and west of the Fox Valley. A few of the thunderstorms could become strong or severe with damaging winds and large hail. Locally heavy rainfall is also possible with the stronger storms. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Periods of thunderstorms are expected Wednesday and Wednesday night. Some of the storms could become severe with damaging winds and large hail south of a Rhinelander to Florence line. Additional thunderstorms are possible Thursday morning and again Friday night into the weekend. It too early to determine the severe weather threat at this time. Heavy rainfall is also possible over far north central Wisconsin Wednesday and Wednesday night. There is also a potential for heavy rain late Friday night into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon and tonight. LMZ521-522-541>543-172000- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 247 PM CDT Tue May 16 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Increasing south winds and building waves will lead to hazardous conditions tonight on Lake Michigan. There is a small chance of thunderstorms late tonight that may pose a hazard to mariners. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday There is a chance for thunderstorms Wednesday through Thursday afternoon and over the weekend. Some of the storms on Wednesday into Wednesday night may pose a significant hazard to mariners with large hail and strong winds. Winds and waves hazardous to small craft are possible Wednesday into Thursday. Dense fog could pose a hazard to boaters at times Wednesday into Wednesday night. Eckberg/Kallas
In the hours before
Local storm report, May 16, 8:23 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
823 PM CDT TUE MAY 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 1 W TOMAHAWK 45.46N 89.75W
05/16/2017 M0.88 INCH LINCOLN WI STORM CHASER
NICKEL SIZED HAIL ON HIGHWAY 86 JUST WEST OF TOMAHAWK.
&&
KLBLocal storm report, May 16, 8:24 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
824 PM CDT TUE MAY 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND GST 1 W TOMAHAWK 45.46N 89.75W
05/16/2017 E50 MPH LINCOLN WI STORM CHASER
ESTIMATED 50 MPH WIND GUSTS.
&&
KLBLocal storm report, May 16, 8:36 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
836 PM CDT TUE MAY 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM TSTM WND DMG IRMA 45.34N 89.66W
05/16/2017 LINCOLN WI STORM CHASER
TREE DOWN ON HIGHWAY 51 SOUTHBOUND. SOUTH OF TOMAHAWK
NEAR IRMA. TIME ESTIMATED BY RADAR.
&&
KLBLocal storm report, May 16, 8:38 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
838 PM CDT TUE MAY 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 3 E RHINELANDER 45.63N 89.35W
05/16/2017 E0.88 INCH ONEIDA WI LAW ENFORCEMENT
0820 PM TSTM WND DMG IRMA 45.34N 89.66W
05/16/2017 LINCOLN WI PUBLIC
A COUPLE TREES DOWN NEAR HWY 51.
&&Special weather statement, May 16, 8:38 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Green Bay WI
838 PM CDT TUE MAY 16 2017
WIZ030-170230-
Marathon WI-
838 PM CDT TUE MAY 16 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARATHON COUNTY
UNTIL 930 PM CDT...
At 838 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles east of Medford to near Owen. Movement
was east at 20 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Strong thunderstorms will be near...
Abbotsford around 910 PM CDT.
Other locations impacted by these storms include Edgar, Cherokee,
Little Chicago, March Rapids, Hamburg, Poniatowski, Athens, Gad, Rib
Falls and Fenwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A tornado watch remains in effect until 1000 PM CDT for central and
north central Wisconsin.
LAT...LON 4503 9031 4504 9020 4512 9020 4512 8938
4480 9002 4484 9032
TIME...MOT...LOC 0138Z 271DEG 19KT 4514 9010 4493 9052
KurimskiLocal storm report, May 16, 9:35 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
935 PM CDT TUE MAY 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL PELICAN LAKE 45.50N 89.11W
05/16/2017 E2.00 INCH ONEIDA WI PUBLIC
AT LEAST 2 INCH DIAMETER HAIL.
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 7:09 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln | 51 min |
| May 16, 7:15 PM CDT | Severe Thunderstorm Warning | GRB | Oneida | 75 min |
| May 16, 7:43 PM CDT | Tornado Warning | GRB | Lincoln | 47 min |
| May 16, 8:22 PM CDT | Tornado Warning | GRB | Langlade, Lincoln | 38 min |
| May 16, 8:31 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Oneida | 44 min |
| May 16, 8:38 PM CDT | Special Weather Statement | GRB | Marathon | 52 min |
| May 16, 8:47 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 58 min |
| May 16, 11:48 PM CDT | Special Weather Statement | GRB | Portage, Shawano, Waupaca | 42 min |
| May 17, 12:06 AM CDT | Special Weather Statement | GRB | Menominee, Shawano, Waupaca | 39 min |
| May 17, 12:31 AM CDT | Special Weather Statement | GRB | Portage, Wood | 44 min |
| May 17, 2:01 AM CDT | Special Weather Statement | GRB | Marathon, Portage, Shawano, Waupaca, Waushara, Wood | 89 min |
| May 17, 3:02 AM CDT | Special Weather Statement | GRB | Waupaca | 28 min |
| May 17, 1:20 PM CDT | Special Weather Statement | GRB | Marathon, Wood | 55 min |
| May 17, 1:46 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 44 min |
| May 17, 2:05 PM CDT | Special Weather Statement | GRB | Wood | 40 min |
| May 17, 2:23 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 40 min |
| May 17, 2:44 PM CDT | Special Weather Statement | GRB | Menominee, Portage | 61 min |
| May 17, 3:17 PM CDT | Special Weather Statement | GRB | Portage | 58 min |
| May 17, 3:26 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Oneida, Vilas | 49 min |
| May 17, 3:43 PM CDT | Special Weather Statement | GRB | Menominee | 62 min |
| May 17, 3:49 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Menominee, Shawano | 41 min |
| May 17, 4:00 PM CDT | Severe Thunderstorm Warning | GRB | Florence | 18 min |
| May 17, 4:10 PM CDT | Severe Thunderstorm Warning | GRB | Winnebago | 20 min |
| May 17, 4:50 PM CDT | Special Weather Statement | GRB | Marinette | 40 min |
| May 17, 5:10 PM CDT | Special Weather Statement | GRB | Marinette | 50 min |
| May 17, 6:05 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 55 min |
| May 17, 6:23 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Wood | 67 min |
| May 17, 6:57 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 63 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.